MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM KIRSCHNER WIRE W/TROCAR POINT 150MM; WIRE,SURGICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM KIRSCHNER WIRE W/TROCAR POINT 150MM; WIRE,SURGICAL
Model Number 292.10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional pro-code: hty.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Without a lot number, the device history records review could not be completed as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of loaner set it was discovered that the kirschner wire with trocar point was broken.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Upon inspection, device was found to be bent.Nothing is found broken.Hence, the complaint cannot be confirmed for broken condition.The lot number of the complaint device could not be determined as it is not etched on the device and provided.Thus, review of the manufacturing record evaluation could not be completed.A definitive root cause could not be determined, it is possible that rough handling during use and/or processing could have contributed to the complaint condition.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.0MM KIRSCHNER WIRE W/TROCAR POINT 150MM
Common Device Name
WIRE,SURGICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8750794
Report Number2939274-2019-58955
Device Sequence Number13880062
Product Code LRN
UDI-Device Identifier20886982180312
UDI-Public(01)20886982180312
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.10
Device Catalogue Number292.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2019
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1